# SDR 97UAL900073

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IRREGULAR YAW INPUT. THIS WAS A LONG TERM CHRONIC PROBLEM DURING WHICH A TOTAL OF 7 YAW DAMPER COUPLERS WERE REPLACED. OF THESE, 5 HAD PROBLEMS WITH THE RATE GYROS.  THE AIRCRAFT HAS FLOWN 60 DAYS WITHOUT A YAW DAMPER SYSTEM ANOMALLY.
